Alert archive / Montana / High Wind Warnings in 2006

High Wind Warning 20, NWS Great Falls, MT

December 11, 2006

NWS Great Falls, MT issued this high wind warning at Dec 11, 2006, 3:55 AM MST. It took effect at Dec 11, 2006, 11:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 11, 2006, 3:55 AM MST (10:55 UTC)
In effect from
Dec 11, 2006, 11:00 PM MST
Expired
Dec 12, 2006, 5:00 PM MST
In force
18 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 111055
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
355 AM MST MON DEC 11 2006

MTZ009-010-048-111900-
/O.UPG.KTFX.HW.A.0017.061212T0600Z-061213T0000Z/
/O.NEW.KTFX.HW.W.0020.061212T0600Z-061213T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
355 AM MST MON DEC 11 2006

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST TUESDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP
OVER THE ROCKIES AROUND MIDNIGHT WITH GUSTS 60 TO 70 MPH. THE HIGH
WINDS WILL CONTINUE THROUGH TUESDAY AND SPREAD EAST OVER EASTERN
GLACIER COUNTY BY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
6 follow-up statements
000 
WWUS75 KTFX 111901
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1201 PM MST MON DEC 11 2006

MTZ009-010-048-120500-
/O.CON.KTFX.HW.W.0020.061212T0600Z-061213T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1201 PM MST MON DEC 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK
AREA...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK
AREA.

STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP
OVER THE ROCKIES AROUND MIDNIGHT...WITH GUSTS BETWEEN 60 AND
70 MPH. THE HIGH WINDS WILL CONTINUE THROUGHOUT THE DAY ON
TUESDAY AND SPREAD EAST OUT TO THE CUT BANK AREA BY THE EARLY
MORNING HOURS ON TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 120438
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
938 PM MST MON DEC 11 2006

MTZ009-010-048-121200-
/O.CON.KTFX.HW.W.0020.061212T0600Z-061213T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
938 PM MST MON DEC 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY 
FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY FOR
THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA.

STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP
OVER THE ROCKIES AROUND MIDNIGHT...WITH GUSTS BETWEEN 60 AND
70 MPH. THE HIGH WINDS WILL CONTINUE THROUGHOUT THE DAY ON
TUESDAY AND SPREAD EAST OUT TO THE CUT BANK AREA BY THE EARLY
MORNING HOURS ON TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 121111
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
411 AM MST TUE DEC 12 2006

MTZ009-010-048-121800-
/O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
411 AM MST TUE DEC 12 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP
OVER THE ROCKIES TODAY...WITH GUSTS BETWEEN 60 AND 70 MPH. THE
HIGH WINDS WILL SPREAD EAST OUT TO THE CUT BANK AREA BY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 121509
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
809 AM MST TUE DEC 12 2006

MTZ009-010-048-122300-
/O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
809 AM MST TUE DEC 12 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK
AREA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA.

STRONG SOUTHWEST WINDS OF 30 TO 45 MPH...WITH GUSTS BETWEEN 60 AND
70 MPH ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND IN THE CUT
BANK AREA TODAY. THE HIGH WINDS WILL BEGIN TO DIMINISH IN
INTENSITY BY LATE THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 122027
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
127 PM MST TUE DEC 12 2006

MTZ009-048-130000-
/O.NEW.KTFX.HW.A.0018.061213T1200Z-061214T0600Z/
/O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
127 PM MST TUE DEC 12 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT...
...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
EVENING FOR ELEVATIONS BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL
5 PM MST THIS AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH
ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH 5 PM TODAY.

THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN
INCREASE BACK IN STRENGTH ON WEDNESDAY MORNING. BY THE LATE
MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO
75 MPH...WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO
DECREASE IN STRENGTH LATE WEDNESDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-130000-
/O.NEW.KTFX.HW.A.0018.061213T1200Z-061214T0600Z/
/O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
127 PM MST TUE DEC 12 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL
5 PM MST THIS AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH
ARE EXPECTED IN THE CUT BANK AREA THROUGH 5 PM TODAY.

THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN
INCREASE BACK IN STRENGTH ON WEDNESDAY MORNING. BY THE LATE
MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO
75 MPH...WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO
DECREASE IN STRENGTH LATE WEDNESDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012-014-044-046-049-130430-
/O.NEW.KTFX.HW.A.0018.061213T1200Z-061214T0600Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
SHELBY...CONRAD...FAIRFIELD
127 PM MST TUE DEC 12 2006

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING. 

STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS BETWEEN 60 AND
65 MPH ARE POSSIBLE OVER THE WESTERN PLAINS OF NORTH CENTRAL
MONTANA LATE TONIGHT THROUGH WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MTZ011-013-045-047-050-051-054-130430-
/O.NEW.KTFX.HW.A.0018.061213T1800Z-061214T0600Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...
CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS
127 PM MST TUE DEC 12 2006

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH ARE
POSSIBLE OVER THE EASTERN PLAINS OF NORTH CENTRAL MONTANA LATE
WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 122344
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
444 PM MST TUE DEC 12 2006

MTZ009-048-131200-
/O.EXP.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/
/O.EXT.KTFX.HW.A.0018.061213T1200Z-061214T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
444 PM MST TUE DEC 12 2006

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...
...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT FOR ELEVATIONS BELOW 5000 FEET...

THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. THE
HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH ARE
EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH 5 PM TODAY.

THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN
INCREASE IN STRENGTH AGAIN ON WEDNESDAY MORNING. BY THE LATE
MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO 75 MPH...
WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO DECREASE IN
STRENGTH LATE WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MTZ010-131200-
/O.EXP.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/
/O.EXT.KTFX.HW.A.0018.061213T1200Z-061214T1200Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
444 PM MST TUE DEC 12 2006

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...
...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT...

THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. THE
HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT. 

THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN
INCREASE IN STRENGTH AGAIN ON WEDNESDAY MORNING. BY THE LATE
MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO 75 MPH...
WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO DECREASE IN
STRENGTH LATE WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MTZ012-014-044-046-049-131200-
/O.EXT.KTFX.HW.A.0018.061213T1200Z-061214T1200Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
SHELBY...CONRAD...FAIRFIELD
444 PM MST TUE DEC 12 2006

...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
LATE WEDNESDAY NIGHT. 

STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS BETWEEN 60 AND
65 MPH ARE POSSIBLE OVER THE WESTERN PLAINS OF NORTH CENTRAL
MONTANA LATE TONIGHT THROUGH WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

MTZ011-013-045-047-050-051-054-131200-
/O.EXT.KTFX.HW.A.0018.061213T1800Z-061214T1200Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER...
CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS
444 PM MST TUE DEC 12 2006

...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT. 

STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH ARE
POSSIBLE OVER THE EASTERN PLAINS OF NORTH CENTRAL MONTANA LATE
WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 11, 3:34 AM MST, 21 minutes earlier.

Area forecast discussion, Dec 11, 3:34 AM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
334 AM MST MON DEC 11 2006

.DISCUSSION...
TODAY THROUGH WEDNESDAY...THE WEAK UPPER LEVEL SYSTEM THAT BROUGHT A
FEW LIGHT SHOWERS TO SOUTHWEST MONTANA WILL DISSIPATE THIS MORNING
AS AN UPPER LEVEL RIDGE FORMS. THIS RIDGE WILL BE PUSHED EAST
TONIGHT BY A STRONG SHORT WAVE LEAVING WESTERLY FLOW ALOFT IN ITS
WAKE. WESTERLY FLOW ALOFT WILL PERSIST THROUGH WEDNESDAY AND BEYOND.

WINDS WILL INCREASE TODAY AND MORE SO TONIGHT AS FLOW ALOFT BECOMES
WESTERLY. EXPECT WINDY CONDITIONS TO PREVAIL THROUGH WEDNESDAY AND
BEYOND UNDER THIS WESTERLY FLOW. ALONG WITH THE STRONG WINDS...THE
ROCKY MOUNTAIN FRONT WILL SEE SNOW WITH THE PASSAGE OF DISTURBANCES
ON TUESDAY AND WEDNESDAY. SOUTHWEST MONTANA WILL HAVE SCATTERED
SHOWERS IN THE MOUNTAINS WITH TUESDAYS SYSTEM. WEDNESDAYS
DISTURBANCE WILL BRING A GOOD CHANCE OF SNOW TO THE MOUNTAINS WITH
SCATTERED SNOW IN THE VALLEYS.

WILL UPGRADE THE HIGH WIND WATCH TO A WARNING FOR THE ROCKY MOUNTAIN
FRONT AND GLACIER COUNTY. APPEARS HIGH WINDS WILL START TO OCCUR BY
THIS EVENING. WILL ALSO HIGH LIGHT THE POTENTIAL FOR STRONG WINDS ON
TUESDAY AND WEDNESDAY IN THE HAZARDOUS WEATHER OUTLOOK. MODELS ARE
POINTING TOWARDS A WIDESPREAD HIGH WIND EVENT ON WEDNESDAY. MEIER

WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...A VERY WINDY PATTERN
APPEARS TO BE IN STORE FOR THE AREA DURING THE PERIOD. A SERIES OF
LOW PRESSURE CENTERS WILL MOVE ACROSS SOUTHERN CANADA AND WILL
PROVIDE A STRONG GRADIENT FOR GUSTY WINDS. PRECIPITATION WILL OCCUR
MAINLY OVER THE WESTERN AND SOUTHWEST MOUNTAINS AND WILL BE
GENERALLY LIGHT OVER THE PLAINS AS DOWNSLOPE WINDS INHIBIT ITS
DEVELOPMENT. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE
SEASONAL AVERAGES.

SUNDAY AND MONDAY...MODELS IN GOOD AGREEMENT WITH A DEEP TROUGH
OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST. A GOOD CHANCE
FOR WIDESPREAD SNOW FOR THE MOUNTAINS AND THE PLAINS OF MONTANA.
INCREASED CHANCES OF SNOW AND LOWERED TEMPERATURES TO REFLECT
LATEST MODEL GUIDANCE. SAUCIER

.AVIATION...
UPDATED 0544Z.
UPPER LEVEL TROF FROM THE PACIFIC NW THRU THE GREAT BASIN WILL TRACK
EAST TO THE ROCKIES TONIGHT WITH MAIN ENERGY PASSING SOUTH OF THE
REGION. THIS WILL SPREAD INCREASING CLOUDS ACROSS THE AREA TONIGHT
WITH SOME LIGHT SNOW SHOWERS POSSIBLE LATER TONIGHT WEST OF THE
DIVIDE AND ACROSS SW MT. A PERIOD OF BROKEN MID CLOUDS WILL SPREAD
ACROSS NORTHCENTRAL MT OVERNIGHT AS THE TROF MOVES ACROSS THE AREA
WITH CLEARING DEVELOPING BEHIND THE TROF MONDAY MORNING. WINDS WILL
REMAIN RELATIVELY LIGHT THROUGH TONIGHT WITH INCREASING WINDS AFTER
THE TROF PASSAGE ON MONDAY. VFR CONDITIONS WILL PREVAIL EAST OF THE
CONTINENTAL DIVIDE...WITH MVFR CONDITIONS PREVAILING AND AREAS OF
IFR/LIFR CONDITIONS WEST OF THE DIVIDE AND IN THE VICINITY OF SNOW
SHOWERS OVER THE SOUTHERN MOUNTAIN ROUTES TONIGHT THROUGH MONDAY
MORNING. ZUMPFE

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  48  39  51  34 /   0   0   0  10
CTB  47  34  48  30 /   0   0   0  10
HLN  41  26  45  24 /   0   0  20  10
BZN  41  20  42  21 /  10  10  30  20
WEY  32  12  30  14 /  30  40  50  30
DLN  40  23  41  26 /   0  10  30  20
HVR  41  25  47  23 /   0   0   0  20
LWT  44  30  47  28 /   0   0   0  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY
FOR MTZ009-010-048.

&&

SHORT TERM...MEIER
LONG TERM...EMANUEL/SAUCIER
AVIATION...EMANUEL

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 10, 2:33 PM MST, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
233 PM MST SUN DEC 10 2006

MTZ009-010-048-111230-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
233 PM MST SUN DEC 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG AND MOIST WESTERLY FLOW FROM THE PACIFIC WILL DEVELOP BY
TUESDAY AND CONTINUE THROUGH THE COMING WEEK. THE FIRST IN A
SERIES OF LOW PRESSURE SYSTEMS AND UPPER LEVEL DISTURBANCES WILL
APPROACH THE NORTHERN ROCKIES TUESDAY...BRINGING STRONG WINDS TO
AREAS ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. A HIGH
WIND WATCH HAS BEEN ISSUED FOR THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS INCLUDING EASTERN GLACIER COUNTY FOR TUESDAY.
SEVERAL ADDITIONAL DISTURBANCES WILL TRACK ACROSS THE ROCKIES
WEDNESDAY THROUGH FRIDAY...BRINGING ADDITIONAL PERIODS OF VERY
WINDY CONDITIONS. THESE SYSTEMS WILL CARRY ENOUGH MOISTURE TO
PRODUCE SIGNIFICANT SNOW ALONG THE CONTINENTAL DIVIDE AND
ADDITIONAL WINTER WEATHER AND WIND HIGHLIGHTS MAY BE NEEDED LATER THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>014-044>047-049>051-053-054-111230-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
BROADWATER-MEAGHER-
233 PM MST SUN DEC 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG WESTERLY FLOW FROM THE PACIFIC WILL DEVELOP OVER THE
REGION THIS WEEK...BRINGING PERIODS OF VERY WINDY CONDITIONS TO
MUCH OF NORTH CENTRAL MONTANA. SEVERAL DISTURBANCES EMBEDDED
WITHIN THE WESTERLY FLOW ALOFT WILL MOVE ACROSS THE REGION THIS
WEEK. STRONG WEST TO SOUTHWEST WINDS ARE LIKELY ACROSS MUCH OF
NORTH CENTRAL MONTANA WEDNESDAY AND WEDNESDAY NIGHT AND AGAIN ON
FRIDAY AS THESE STRONGER DISTURBANCES PASS THROUGH THE REGION.
WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE AND THIS SITUATION
IS BEING MONITORED FOR A POSSIBLE HIGH WIND WATCH LATER THIS WEEK.
IN ADDITION...PACIFIC MOISTURE IN THE FLOW ALOFT WILL BRING SNOW
TO AREAS ALONG THE CONTINENTAL DIVIDE...HOWEVER DOWNSLOPE WINDS WILL
KEEP ANY PRECIPITATION AMOUNTS LIGHT ON THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-055-111230-
BEAVERHEAD-MADISON-JEFFERSON-GALLATIN-
233 PM MST SUN DEC 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.